Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR402694

author
Mather, Michael
title
Pull-backs in homotopy theory
year
1976
journal
Canadian Journal of Mathematics. Journal Canadien de Mathématiques
volume
28
number
2
pages
225–263
MathSciNet
MR402694
DOI
doi:402694

@article{MR402694,
    AUTHOR = "Mather, Michael",
    TITLE = "Pull-backs in homotopy theory",
    JOURNAL = "Canadian J. Math.",
    FJOURNAL = "Canadian Journal of Mathematics. Journal Canadien de Math\'{e}matiques",
    VOLUME = "28",
    YEAR = "1976",
    NUMBER = "2",
    PAGES = "225--263",
    ISSN = "0008-414X",
    MRCLASS = "54E60",
    MRNUMBER = "402694",
    MRREVIEWER = "Edgar H. Brown, Jr.",
    DOI = "10.4153/CJM-1976-029-0"
}

      

This item is referenced in 3 tags:

  • in Section 3.4: Homotopy Pullback and Homotopy Pushout Squares
  • in Subsection 3.4.3: Mather's Second Cube Theorem
  • in Theorem 3.4.3.3: Mather's Second Cube Theorem [MR402694]